MAUDE Adverse Event Report: Arthrex, Inc. Nano Corkscrew FT, Ti, w 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Nano Corkscrew FT, Ti, w 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number Nano Corkscrew FT, Ti, w 3-0 FW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 31st august 2026, it was reported by an arthrex employee via email that for 2 units of ar-1317ft, suture anchor, nano corkscrew® ft, ti, w 3-0 fw, the anchor portion of the nano corkscrew ft 1.7mm fractured during insertion into the body.This was detected during use in an unknown procedure on (b)(6) 2026.The procedure was completed successfully by using a product with the same part number.No significant surgery delay reported.All of the product/fragment was removed and nothing remains in the patient.No additional anesthesia administered to the patient.No information about an instrument used to prepare/tap the bone socket for insertion of the implant.Bone quality of the patient is unknown.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Nano Corkscrew FT, Ti, w 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50777639
Report Number1220246-2026-04740
Device Sequence Number16141033
Product Code MBI
UDI-Device Identifier00888867276703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNano Corkscrew FT, Ti, w 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15533468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown